• Kindergarten Schedule 2019-2020

    Kindergarten Schedule 2019-2020


    8:05 - 8:20 - Moments Matter

    8:20 - 10:10 - Readers' Workshop (110 Min)

    10:10 - 10:45 - Writers’ Workshop (35 min)

    10:45 - 11:15 - Lunch

    11:20 - 11:55 -Writers’ Workshop (35 min)

    11:55 - 12:20 - Sci/SS (25 min)

    12:20 - 12:40 - Recess

    12:40 - 12:50 - Restroom

    12:50 - 1:50 - Math (60 min)

    1:50 - 2:15 - Interv/Enrich/Research

    2:15 - 3:05 - Conference/Specials

    3:05 Pack up/ Dismiss to areas

    Comments (-1)